Forgot your password?

Enter the email address for your account and we'll send you a verification to reset your password.

Your email address
Your new password
Cancel
Hornbacher’s mentioning to the period  before her bipolar diagnosis , when her doctors wrongly Expected that she was feeling depression and gave her antidepressants to treat her signs. What? they didn’t understand when was that the antidepressants were inducing unsafe bouts of  mania  that caused her to stay up for days at a time with no sleep, attractive in self-harming behavior while mistreating drugs and alcohol.
Hornbacher’s not alone. According to statistics available in the journal Psychiatry in 2007, up to 80 percent of patients with  bipolar disorder  were set antidepressants at some point in their treatment. In fact, until 2002, the drugs were considered a first line of protection against bipolar patients’  depressive incidents .
When Patients Need AntidepressantsThat doesn’t mean that there isn’t a place for antidepressants in bipolar disorder action,though. Some specialists contend that antidepressants can be obliging for certain people—like those who have long ages of depression with few or no indications of mania, for example. The key thing, though, is that the drugs shouldn't be agreed alone.
Taking Antidepressants Safely If you and your doctor do choose that antidepressants are correct for you, it’s dangerous to make sure you’re taking them carefully. Follow these guidelines to confirm that your treatment is real and right for the  kind of bipolar disorder that you have.
Talk to your doctor about all of your signs. As mania can make people feel euphoric,happy and creative, many patients only seek help when they feel unhappy. This can leadthe doctor to treat only that problematic. Be sure you also tell your doctor about anysigns of mania, such as dispersed, racing thoughts, agitation, extra energy or inability tosleep. Engaging in unsafe thrill-seeking behavior like shoplifting is also careful a sign ofmania.  
 Always report side effects. If the medicine you’re taking is making you feel nervous,overly depressed or suicidal, that’s something your fitness care provider needs to knowdirectly.
For more interesting stories, Download the Lopscoop application from Google play store and earn extra money by sharing it on social media
YOUR REACTION
  • 0
  • 0
  • 0
  • 0
  • 0
  • 0

Add you Response

  • Please add your comment.